MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Results of investigation: vyaire medical was able to verify the customer's reported issue during the initial final test.The unit failed the minimum power source test due to the alarming of "hardware fault 18 & hardware fault 20".Bench testing determined that the reported problem was due to a non-conforming hybrid board.Vyaire medical replaced the hybrid board and transferred the defective hybrid board to our failure analysis lab.Failure analysis results: vyaire medical installed the defective component into a known good ptv test unit and powered it on into "user mode".Power up was successful and the unit operated for approximately 6 minutes of cycling on the default settings when the unit alarmed "hw fault 20" (primary alarm ultra cap fault) appeared and the unit went inoperable.This reported issue was isolated to the capacitor.
 
Event or Problem Description
It was reported to vyaire medical that the ventilator was alarming hw fault 20, there was no report of any patient involvement associated with this reported event.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8702283
Report Number2031702-2019-03254
Device Sequence Number1748175
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20111201
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date06/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1